# SDR UIEA2020092802107

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED AT STA 676 STRINGER 7L.  REPAIRED SKIN, IAW AMES DOC 47416 REA 17.
